MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-83
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the batteries of cs300 intra-aortic balloon pump (iabp) did not last for pm.There was no patient involvement.
 
Additional Manufacturer Narrative
Due to character limitation in e1 for initial reporter, the initial reporter full name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields - b3, b4, g3, g6, h2, h11.A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h3,h6 (component code, investigation findings , investigation conclusion, type of investigation)h11.A getinge field service engineer (fse) replaced main batteries (d146-00-0039) because they did not last for the pm.The batteries only lasted 90 minutes.They were due to be replaced on the next pm ((b)(6) 2025).Unit passed all functional and safety tests.Unit cleared for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22122679
Report Number2249723-2025-0002424
Device Sequence Number7062516
Product Code DSP
UDI-Device Identifier10607567108285
UDI-Public(01)10607567108285
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-83
Device Catalogue Number0998-00-3023-83
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/05/2025
06/30/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/09/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown